# SDR SWAA2024020642763

- Difficulty date: January 19, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N8661A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36906
- Aircraft time: 30,353 hours, 14,525 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Casting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE AFT PYLON AFT STRUT FAIRING AFT CASTING CRACKED<[01] REMOVED AND REPLACED PYLON AFT STRUT FAIRING AFT CASTING PER SRM 51-10-02;INSTALLED FASTENERS PER SRM 51-40-02.;[02] VERIFIED C/A #1  REMOVED AND REPLACED PYLON AFT STRUT FAIRING AFT CASTING PER SRM 51-10-02;INSTALLED FASTENERS PER SRM 51-40-02
